# SDR SWIA2018110645254

- Difficulty date: October 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 39,700 hours, 35,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO DENTS ON THE LT WING LEADING EDGE 48" FROM INBD EDGE.  (C-CHECK) RO: 11/02/2018 DRESSED 3 DENTS ON THE LT I/B L/E, IAW REO.
